# SDR 01FDEA00543

- Difficulty date: July 3, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON INNER SKIN BS 640, RBL 15, WL 148.  *S/D*  REMOVED AND REPLACED SKIN PER SRM 53-30-3 FIG 3.
